MAUDE Adverse Event Report: ICU MEDICAL NANOCLAVE STOPCOCK; 4-WAY STOCKCOCK

ICU MEDICAL NANOCLAVE STOPCOCK; 4-WAY STOCKCOCK
Model Number AC205
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 10/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A two year review of complaints database revealed no additional reports.
 
Event or Problem Description
Separation/leakage reported.Customer reports that the nanoclave just pops off when the spiros is removed.Report of chemo spillage on pharmacist's hand.Device was returned for evaluation.Visual inspection revealed that package contained the device with a broken port which had evidence of external force applied through the package.

Brand Name
NANOCLAVE STOPCOCK
Common Device Name
4-WAY STOCKCOCK
Manufacturer (Section D)
ICU MEDICAL
4455 atherton drive
salt lake city UT 84117
MDR Report Key7044792
Report Number2025816-2017-00244
Device Sequence Number1916054
Product Code FMG
UDI-Device Identifier00887709084438
UDI-Public887709084438
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2021
Device Model NumberAC205
Device Catalogue NumberAC205
Device Lot Number3372476
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2017
Initial Report FDA Received Date11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1